Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 6, Pages 845-853

Coincidence and common fixed point theorems in compact Hausdorff spaces

1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Dalian, Liaoning 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
3Department of Mathematics and Research Institute of Natural Science, Gyeongsang, National University, Chinju 660-701, Korea

Received 27 April 2004; Revised 26 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ljubomir Ćirić, “Coincidence and fixed points for maps on topological spaces,” Topology and its Applications, vol. 154, no. 17, pp. 3100–3106, 2007. View at Publisher · View at Google Scholar
  • Masood H. Shah, Nawab Hussain, and Ljubomir Ciric, “Existence of Fixed Points of Mappings on General Topological Spaces,” Filomat, vol. 28, no. 6, pp. 1237–1246, 2014. View at Publisher · View at Google Scholar